Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 734340, 10 pages
http://dx.doi.org/10.1155/2010/734340
Research Article

Stability Analysis of Interconnected Fuzzy Systems Using the Fuzzy Lyapunov Method

1Department of Construction Science and Technology, De-Lin Institute of Technology, No.1, Lane 380, Qingyun Rd., Tucheng, Taipei 236, Taiwan
2Department of Logistics Management, Shu-Te University, 59 Hun Shan Road, Yen Chau, Kaohsiung 82445, Taiwan

Received 10 August 2009; Accepted 4 November 2009

Academic Editor: Carlo Cattani

Copyright © 2010 Ken Yeh and Cheng-Wu Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ken Yeh and Cheng-Wu Chen, “Stability Analysis of Interconnected Fuzzy Systems Using the Fuzzy Lyapunov Method,” Mathematical Problems in Engineering, vol. 2010, Article ID 734340, 10 pages, 2010. doi:10.1155/2010/734340